MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER

GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER
Model Number 6120.5000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was n:morted that the tio of the threaded lockinq cap driver broke off within the set screw and could not be retrieved.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Visual inspection of the driver found the tip to be twisted and fractured.The fracture surface extends across the drive teature along the edge of the retaining feature , indicating that the driver was fully seated into the locking cap.The observed damage is consistent with over-torqueing the.Locking cap above the recommended torque limit.However, the exact cause of the reported issue could not be determined.The following sections have been updated: b4, e1, e3, g7, h2, h3, h6, h10.

Brand Name
CREO
Common Device Name
THREADED LOCKING CAP DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18839366
Report Number3004142400-2020-00053
Device Sequence Number7132486
Product Code LXH
UDI-Device Identifier00889095173604
UDI-Public00889095173604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6120.5000
Device Lot NumberVIV052BB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2020
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight122 KG
Patient RaceAsian